# SDR QXEA2018111200412

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 24,641 hours, 26,768 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073003
- Part serial: DAP0102
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 32,375 hours, 34,337 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER SETTING T/O POWER OBSERVED NR 2 ENGINE TORQUE AT 104%. T/O ABORTED AT LESS THAN 65 KTS. ABORTED TAKE OFF. REMOVED FROM SERVICE. NR 2 ENGINE PCU REMOVED AND REPLACED. ALL LEAK CHECK AND OPS TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
